# SDR DHL2007788528

- Difficulty date: May 10, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, 3 DENTS ON R/W I/B AFT FLAP UPPER SURFACE 31", 55", AND 82" FROM I/B END.  EVALUATED 3 DENTS AT 31" A=1.5, Y=.032, A/Y=46.37. 55" A=1.5", Y=.038, A/Y=39.47. 82" A=1.8, Y=.028, A/Y=64.28.  AREA FOUND WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 1.  C/W HFEC ON 3 DENTS IAW B727 NDTM PT6 51-00-00 FIG 23.  ALL 3 DENTS INDICATE CRACKS.  CUTOUT 3 CRACKED AREAS ON RT IB AFT FLAP UPPER SKIN (1) 1.2" DIA (2) 1" DIA (3) 1.8" DIA CUTOUT 2 DELAMINATED AREAS ON LOWER SKIN (1) 8" BY 8" (2) 8" BY 23".  FABRICATED UPPER DOUBLERS (1) 4.2" DIA (2) 4" (3) 4.8" DIA.  FABRICATED LWR FILLER (1) 8" BY 8" (2) 8 1/2" BY 23" AND DOUBLER 11" BY 11" (20 10 1/2" BY 26" FROM 7075T6 .016 PO NR 9003142.  BONDED, CLEANED, TREATED
